MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR, INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a ruptured midline.
 
Additional Manufacturer Narrative
On (b)(6) 2023, (b)(6) from rgv piccs contacted his avi sales representative to let him know he had experienced issues with midlines.On (b)(6) 2023, (b)(6) had a phone conversation with the avi clinical field director to discuss the issues.During this call, (b)(6) reported that a midline, which was being used for antibiotics, had ruptured approximately two months prior.The line was replaced, and he did not receive any further calls regarding the patient.He confirmed that the line was hydrated per the provided ifu, but noted that he did not have any documentation to provide dates, lot numbers, or other details.No photos or videos were taken.The device was discarded and therefore not available to be returned to avi for further analysis.A review of manufacturing records is not applicable, as the lot number was not provided.With the limited information provided, avi is unable to conduct further investigation.Root cause cannot be established.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key18475569
Report Number3015060232-2024-00001
Device Sequence Number15189523
Product Code FOZ
UDI-Device Identifier00850030354020
UDI-Public(01)00850030354020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-141
Device Catalogue Number80004004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown